# SDR USAA2009032590681

- Difficulty date: March 19, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C229094
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q4 CHECK - CRACKED FRAME AT BS 500E, S20R - S21R.  REPAIRED FRAME AT BS 500E, S20R - S21R IAW US AIRWAYS EA 100963.
